Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Are You On The Contraceptive Pill & Getting Acne?

Posted May 27 2013 4:48am

I’ve recently done a few acne treatment consultations with women on the contraceptive pill which has reminded me of the number of women out there using it as their preferred method of contraception. If you’re an adult woman then step 1 of natural acne treatment is always – “Are you on the pill?”. Those of you who’ve had an acne treatment consultation with me may have heard me ask you that exact question.

Please note here (and this is very important) that I do not promote the contraceptive pill but I respect everyone’s personal decision, without judgement, which is why I’m providing this information on High on Health.

If you’re on the pill and you have acne then you shouldn’t have. If being on the pill is your decision then work with your doctor to get on a pill that works to clear your skin too.

If your skin got bad as soon as you started taking the pill or a couple of months after then the pill is definitely what caused it. In this case it’s a great idea to try another pill or get off the pill altogether. There may be a time period after you stop taking it that you continue to get acne until your hormones balance themselves out again, but there are things you can do to speed up this process.

If you’re on the pill and you have acne but you also had acne before you took the pill, then it’s also a good idea to switch brands. Just please note that while it’s possible you’ll find a brand that does clear your skin, it will be a “bandaid treatment” so you will need to eventually get to the underlying root cause. You don’t want to need to rely on taking the pill forever to get clear skin so it’s a great idea to work out what the root problem was.

Contraceptive pills that work at clearing acne are often stronger so not recommended to be on for long periods of time. Also keep in mind that after you stop taking the pill it can remain in your system for a long time. In urine therapy it’s recommended not to drink your urine for two years after you’ve taken the pill – that tells you something right there doesn’t it!

If you’re on the pill and you’d like to get off it, then book in a consultation and we’ll talk about your options. And if you’re looking for an awesome natural method of contraception, then check out my favorite method – the ladycomp!


The post Are You On The Contraceptive Pill & Getting Acne? appeared first on High on Health .

Post a comment
Write a comment:

Related Searches